General Letters in Mathematics

Volume 4 - Issue 1 (2) | PP: 6 - 12 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.4.1.2
538
41

Finite Difference Method for Numerical Solution of Two Point Boundary Value Problems with Non-uniform Mesh and Internal Boundary Condition

P. K. Pandey
Received Date Revised Date Accepted Date Publication Date
21/12/2017 20/1/2018 12/3/2018 25/3/2018
Abstract
In this article, we have presented a variable step finite difference method for solving second order boundary value problems in ordinary differential equations with an internal boundary condition. We have discussed the convergence and established at least cubic order of accuracy of the proposed method. The proposed method tested on several model problems for the numerical solution. The numerical results obtained for these model problems with known / constructed exact solution confirm the theoretical conclusions of the proposed method. The computational results obtained for these model problems suggest that method is efficient and accurate.


How To Cite This Article
Pandey , P. K. (2018). Finite Difference Method for Numerical Solution of Two Point Boundary Value Problems with Non-uniform Mesh and Internal Boundary Condition . General Letters in Mathematics, 4 (1), 6-12, DOI:10.31559/glm2016.4.1.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.